MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38182314
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the catheter is damaged.When performing venous access puncture, resistance was noticed in the progression of the catheter.The procedure was interrupted and the catheter removed, revealing damage to the plastic portion of the device.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: during the analysis of this complaint, batch histories, nonconformance records, and corrective maintenance logs were reviewed, and no records were found that could be related to the reported defect.Furthermore, since this complaint does not include samples or photos for analysis, it was not possible to confirm the reported defect.Based on the investigation conducted so far, it was not possible to determine a root cause for the reported defect.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24482974
Report Number9610048-2026-00033
Device Sequence Number4966931
Product Code FOZ
UDI-Device Identifier30382903818236
UDI-Public(01)30382903818236
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38182314
Device Lot Number5155598
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown